# SDR MWEA97434

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misdrilled
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 813 LONG 9L HAS MISDRILLED HOLES.  MAINT REPAIRED IAW SRM 53-01 FIG 2.
